Korean J. Math.  Vol 20, No 1 (2012)  pp.
DOI: https://doi.org/10.11568/kjm.2012.20.1.

ON THE CONVERGENCE OF NEWTON’S METHOD FOR SET VALUED MAPS UNDER WEAK

Ioannis K. Argyros

Abstract


We provide a convergence analysis of Newton’s method
for set valued maps under center Holder continuity conditions on the
Frcechet derivative of the operator involved. This approach extends
the applicability of earlier works [4,5,7].


Subject classification



Sponsor(s)



Full Text:

PDF

Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr